# SDR 8G9R20251211001

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N422BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1102
- Aircraft time: 5,546 hours, 3,190 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: 21532011
- Condition: Cracked
- Location: Zone 300
- Part time: 5,546 hours, 3,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 703 BULKHEAD TOP RIGHT CORNER OF ACCESS HOLE. VERIFIED WITH EDDY CURRENT .375" IN LENGTH
